# SDR SWAA2017051613711

- Difficulty date: April 5, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737790
- Aircraft serial: 29357
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM WEB CORRODED AT BS 710, WL 208.  R & R THE WEB IAW SRM & EA.
